# SDR AALA202410295155

- Difficulty date: September 24, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CORROSION LOWER SILL BETWEEN FR66 TO FR68 AND STR 23R AT AFT GALLEY AREA. MAINTENANCE REPLACED LOWER SILL IAWA 321 SRM 51-72-11-911-0001.
